MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0032340396
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Non specific EKG/ECG Changes (1817); Ischemia (1942); Myocardial Infarction (1969)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced myocardial infarction and chest pain requiring additional intervention.Following pre-dilatation, intravascular ultrasound (ivus) was performed.A 4.00 x 20mm synergy xd drug-eluting stent was advanced for treatment.Following post-dilatation, ivus was again performed to complete the procedure.There were no adverse events, and the patient was transferred to the patient care unit.The patient complained of chest pain, and electrocardiogram (ekg) changes were shown approximately 60 minutes post-implantation.It was noted that the patient experienced myocardial infarction and ischemia.The patient was brought back to the cardiac catheterization lab, ivus was completed and balloon angioplasty was performed to expand the stent.The patient returned to the patient care unit and tolerated the procedure well.There were no patient complications reported and the patient was expected to fully recover.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18672724
Report Number2124215-2024-05321
Device Sequence Number17678076
Product Code NIQ
UDI-Device Identifier08714729981138
UDI-Public08714729981138
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Lot Number0032340396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight83 KG